# SDR FDEA201205021705

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLOURESCENT PARTICLE INSPECTION, FOUND CORROSION ON LT WING INBD FLAP OTBD AFT HINGE BRACKET PIVOT INBD LUG HOLE.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 72.  REPAIR ACCOMPLISHED IAW EA 1-5750-157194.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
